Discussions By Condition: Repiratory conditions


Posted In: Repiratory conditions 2 Replies
  • Posted By: wheezyruby
  • April 1, 2009
  • 00:01 PM

i have been on steroid inhalers for two years for my asthma. i'm on a trial period of coming off the steroid inhaler. i was told if the trial was not working for me to go back onto them.

i was coping pretty well for about a week but for the last four or five days ive woken every nite coughin, wheezing, tight chest etc. i had an attack yest2day. have 2 take my rescue inhaler about 4 times a day. my chest is now constantly bad, and i am quite a wheezy person anyway but now ive come off that i am wheezing even more, all the time and my chest is super tight.

is this a normal reaction to stopping steroid treatment which will eventually stop, or should i take my steroids again? i dont wanna just take them if this is normal lung behavior!!

Reply Flag this Discussion

2 Replies:

  • Do you have a blue inhaler? Take that to stop your wheezing and breathing difficulties.
    Anonymous 42,789 Replies Flag this Response
  • Hey! Do you have a pet in the house? A cat perhaps, maybe you're an allergic. Why don't you try seretide (diskus), it really works for me. Maybe for you too! Good luck!
    Mikmik 10 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?